# SDR SWAA2021072043929

- Difficulty date: April 21, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBD SIDE OF DEFLECTOR RIB PANEL ATTACH ANGLE CRACKED AT BOOTOM FASTENER. / REMOVED AND REPLACED L/H WING I/B SIDE OF DEFLECTOR RIB; PANEL ATTACH ANGLE P/N 115A6260-1 TAG# A50600 IAW AMM 54-42-51-03 AND SRM 51-40-02-0G-0.
